I agree with you 100%. I'm not on am medications right now and haven't been for about a week now.
A week ago from today , my PCP gave me a monthly shot of Depo Testosterone and the time for the 30 days of that shot was up on November 23rd. A boy am I glad it's out of my system! It made my depression worse to the point of sucidal thoughts running thru my head. I have never in all my life ever had thoughts like that.
It scared me so badly and told my doctor about it and he disagreed that it was caused from the Depo Testosterone shot. I told him I'd been researching this drug online and IT was one of the side effcts listed for Depo Testosterone. He didn't say to much after I showed him the list of side effcts I came across except "I hate those online drug warning lists."!
Well, anyway, The part about me not being able to walk has been goingon before the Depo Testosterne shot and I brought that to my PCP attention when it al started.
Just as of yesterday he finally said that there's something else wrong and it hasn't anything to do with depression or my horomes being out of balance.
He wants to see me on December 6th so see if he can figure out what is going on here with me. I guess it just makes me so durn mad that he hasn't done anything about it til now. It's as if he didn't listen to a word I've been telling him for months now!
I hope he can figure out what's wrong. This has been going on since June of this year and I'm pretty durn sick of this mess. I got things to do places to go etc!!! LOL
And this messed up walking things and my heart racing has got to be fixed ASAP!
I had a neck injury 1 1/2 years ago and he is thinking maybe damage from that so we will see what happens.
Thanks for you responce,
Hi Sabrina, It has been proven that there are physical effects such as aches and pains associated with depression but as to what you are describing I don’t know...I would suggest differing to your Primary Care Physician on this one. There can be any number of things causing this feeling for you. One, any medication that you may be taking could be effecting you adversely. Two, you could have a physical problem going on that needs attention. In any case it needs a physician’s attention as soon as possible.